# SDR DALA2019071704308

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,126 hours, 38,214 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 666, L/P 4996822) OVEN F103 LOUD FAN NOISE WHEN TURNED ON SOME SMOKE FROM OVEN. REMOVED AND REPLACED F103 OVEN PER AMM 25-31.
